# SDR 20001108SH041

- Difficulty date: October 18, 2000
- Submitted: November 8, 2000
- Operation: General aviation
- Aircraft: N911FS
- Make and model: Bell 407
- Aircraft serial: 53424
- System (JASC): 8000 · Engine Starting System
- Part: Relay
- Part number: M835366025M
- Condition: Failed
- Location: Starter
- Part time: 312 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

START DELAY FAILED/INTERMITTENT.  DURING START SEQUENCE, REPLACED PART PER BHT TECH REP.  (X)
